MAUDE Adverse Event Report: TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT

TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT
Model Number 8309EL
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer is reporting complaint on product # 8309el, lot# 3250t141.Customer states that the pad will not sense patient sitting on it while pad is on top of chair waffle.
 
Additional Manufacturer Narrative
H3.Evaluation of the returned sensor pad found that the in-house 8645 unit recognized the sensor pad when inserted into both unit sensor receptacles 1 and 2, but the unit did not go into monitoring mode when weight was applied due to a damaged rj-11 connector.The rj-11 sensor connector has been damaged as the slot number 3 (counting from right to left) for the green wire pin out was bent and covering the slot number 4 for the red wire pint out.As a result, the internal red wire did not have a good connection when the rj-11 sensor connector was inserted into the unit sensor receptacles.After the rj-11 slot number 3 was repaired by straightening the bent slot allowing slot number 4 to have a good connection with the unit sensor receptacles, the sensor pad functioned properly.A device history record (dhr) of the affected lot number did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.The sensor pad passed all verification testing and met manufacturing specifications prior to being released for distribution.The possible root cause for this deficiency is that the rj-11 sensor connector may have bumped onto a foreign object and/or caught in-between the chair mechanism or heavy equipment such as diagnostic tool causing the rj-11 to be damaged and did not have a good connection when inserted into the unit sensor receptacles.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states if the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As a part of the monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).Fda reference number (b)(4).

Brand Name
ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
MDR Report Key18320030
Report Number2182318-2023-00116
Device Sequence Number20672257
Product Code KMI
UDI-Device Identifier10190676004369
UDI-Public10190676004369
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8309EL
Device Catalogue Number8309EL
Device Lot Number3250T141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age89 YR
Patient SexFemale
Patient Weight56 KG
Patient RaceWhite